# SDR SWAA112019

- Difficulty date: March 13, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 10,524 hours, 6,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W4142001220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEPLS INOP.  FOUND WIRE BROKEN.  REPAIRED CONNECTOR PER MM.
